# SDR SWIA202501240022

- Difficulty date: December 22, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ( FUSELAGE SIDE ) LAST LUG HAS SEVERAL INDENTATIONS INTO THE METAL OF THE LUG SIDE WHEN DOOR IS IN THE CLOSED POSITION. HN00208899     (C-CHECK RO 1/23/2025)    REPAIRED PASSENGER DOOR HINGE (FUSELAGE SIDE) REF REO 670-53-21-582 REV -G DATED: 2024-02-18 REPAIR TYPE I. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
